| Model Number |
SPEEDBRG IMP SYS W/BIO-COMP SWVLK |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.The device was not received for evaluation, and no photos of the failure were provided.Per the event description, the most probable cause is applying excessive mechanical forces upon insertion/use.
Event or Problem Description
It was reported that during hip speed bridge surgery the punch with the blue handle over twisted while trying to twist it out.It was not possible to pull it back and had to use greater force with the hammer and tongs against the blue plastic to get the punch back out off the bone.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with the same device used anyway.It was not necessary to switch the surgical technique or do a second surgery.No further information received.